# SDR GAIA06007

- Difficulty date: February 24, 2006
- Submitted: March 15, 2006
- Operation: Air carrier
- Aircraft: N252US
- Make and model: Boeing 727251
- Aircraft serial: 19971
- Engine: Pwa JT8D7B
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Accessory Unit
- Part number: 656021132
- Condition: Intermittent
- Location: Ee Compt
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON APPROACH TO LANDING, AT GEAR EXTENSION THE RED NOSE GEAR UNSAFE LIGHT ILLUMINATED GREEN NOSE GEAR LIGHT NOT ILLUMINATED.  SECONDARY VIEW PORT INDICATED GEAR DOWN.  AN UNEVENTFUL LANDING WAS MADE.  REMOVED AND REPLACED LANDING GEAR ACCESSORY UNIT IAW MM.  NO DEFECTS NOTED.  AIRCRAFT RETURNED TO SERVICE.  (K)
